# SDR FDEA202510091927

- Difficulty date: October 9, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 56,855 hours, 30,482 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Zone 500 Flap
- Component: Flap, Airbus
- Component part number: A57960300000251
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT INSP - LT WING CENTER FLAP INNER STRUCTURE 1EA CRACK WAS FOUND RIB11/STGR2.7 - 2.8 COMPLIED WITH EA: 6-5750-T0337526 P2. TITLE: WINGS - FLIGHT SURFACES - LHW, CENTER FLAP,  SKIN AND RIB REPAIRS PER SRM - RSC TRACKING. REPAIRED THE LH WING CENTER FLAP INNER STRUCTURE 1EA CRACK AT RIB11, STGR2.7-2.8. THIS IS CATEGORY "A" REPAIR. MAJOR REPAIR IAW GMM 6-2-100.
